CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
AN OUTER APPROXIMATION METHOD FOR A CLASS OF MINIMAX CONVEX MINLP PROBLEMS 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2019, 卷号: 20, 期号: 3, 页码: 379-393
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Minimax convex problem  MINLP  outer approximation  subgradient  master program  
Interleaved lattice-based minimax distance designs 期刊论文
BIOMETRIKA, 2017, 卷号: 104, 期号: 3, 页码: 713-725
Authors:  He, Xu
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fill distance  Gaussian process  Resource allocation  Sensor allocation  Sphere packing  Thickness  Voronoi cell  
REMARKS ON THE CLARK THEOREM 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 8, 页码: 1421-1434
Authors:  Jiang, Guosheng;  Tanaka, Kazunaga;  Zhang, Chengxiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Clark theorem  genus  minimax method  
An MSE-reduced estimator for the response proportion in a two-stage clinical trial 期刊论文
PHARMACEUTICAL STATISTICS, 2011, 卷号: 10, 期号: 3, 页码: 277-279
Authors:  Li, Qizhai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
truncated binomial distribution  clinical trial  MLE  mean-square error  
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Nontrivial solutions of Schrodinger equations with indefinite nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 334, 期号: 1, 页码: 627-645
Authors:  Liu, Fang;  Yang, Jianfu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Schrodinger equation  relative Morse index  minimax method  
Multiperiod portfolio selection on a minimax rule 期刊论文
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2005, 卷号: 12, 期号: 4, 页码: 565-587
Authors:  Yu, M;  Wang, SY;  Lai, KK;  Chao, X
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
portfolio optimization  minimax rule  bicriteria piecewise linear program  dynamic programming  
Multiple nodal solutions for elliptic equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 57, 期号: 4, 页码: 615-632
Authors:  Qian, AX;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimax theory  nodal solutions  elliptic boundary value problems  
Ljusternik-Schnirelman theory in partially ordered Hilbert spaces 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2002, 卷号: 354, 期号: 8, 页码: 3207-3227
Authors:  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Ljusternik-Schnirelman theory  order structure  minimax method  sign-changing solutions